# SDR USAA030088

- Difficulty date: May 24, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACK IN SKIN 3.5 INCHES, STATION L 495, L STRINGER 17, SKIN.  INSTALLED DOUBLER AND TRIPLER PER EA 87256.  (M)
